MAUDE Adverse Event Report: ARTHREX, INC. SUTURE LASSO, PIGTAIL, LEFT CURVED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURE LASSO, PIGTAIL, LEFT CURVED; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURE LASSO, PIGTAIL, LEFT CURVED
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 26 april 2024, it was reported by warehouse via email that for an ar-8690sll suture lasso, pigtail, left curved the surgeon was unable to pass the wire loop through the pigtail lasso.This occurred during a plantar plate repair in southern cross hospital, christchurch.The case was completed successfully via the use of another suture lasso.There was case involvement.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when attempting to advance the wire.

Brand Name
SUTURE LASSO, PIGTAIL, LEFT CURVED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19330778
Report Number1220246-2024-03386
Device Sequence Number6816222
Product Code LXH
UDI-Device Identifier00888867198401
UDI-Public00888867198401
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE LASSO, PIGTAIL, LEFT CURVED
Device Catalogue NumberAR-8690SLL
Device Lot Number14979065
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown